Jump to content

bearpaws Opipramol fun


bearpaws

Recommended Posts

Hello friends,

few months back I got Opipramol (TCA) for my mild anxiety. Started with 25mg twice a day, after a month 2x 50mg, so it was like lowest dose for adult... Anyway, month into munching it my libido started dying out. It wasn't abysmal till 2nd month of normal dose, when it just disappeared completely. My doc was on vacation for a month, and since my anxiety wasn't even that bad I took half the dose for a week, and 7 days ago I stopped it completely. Before that I wanted to quit it cold turkey but 2 days without pills and I could barely see, every single mucous membrane was bone dry, stomach pains, insomnia, etc etc.

 

It's a short story but I'm kinda desperate here  :lol: so I hope it's a good part of the forum for a question at least... How long I have to wait for side effects to disappear after discontinuation? Before, or even during first month with low dose my libido was through the roof, I'd love to get it back... I know sexual side effects are common, so I thought maybe you can give me some hope lol

 

 

also, I'm male, 25, europe

Edited by bearpaws
Link to comment
  • Administrator

Welcome, bearpaws.

 

When one has been on an antidepressant for longer than a few weeks, slower tapering reduces the risk of withdrawal syndrome.

 

You have withdrawal syndrome from going off the drug too fast.

 

What I would do is immediately take a small amount of Opipramol, perhaps a quarter of a 25mg tablet twice a day. Stabilize on this for at least a month, then taper very carefully off, probably by making a liquid from it. See

About reinstating and stabilizing to stop withdrawal symptoms

 

Why taper by 10% of my dosage?

 

How to make a liquid from tablets or capsules

 

Important topics in the Tapering forum and FAQ

 

Distressing sexual side effects are very common with antidepressants. It may take you some time to recover from them.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Administrator

So your withdrawal symptoms went away? How long has it been now, that you're off the drug?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy